# SDR SIMA20151216005

- Difficulty date: December 16, 2015
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 28,774 hours, 24,333 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14521905423
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORIGINAL LOG PAGE 3700827-TDMI 692T5514.  FIRST OFFICERS NOTICED DENT ON LT HORIZONTAL STAB.  PERFORMED MAJOR REPAIR TO LT HORIZONTAL STABILIZER IAW ERS-EM-55MR-395 PART A.  REF AML PAGE 3932954 ITEM 3 TDMI ITEM RESTORED.
